Monotonicity formula for complete hypersurfaces in the hyperbolic space and applications

Hilário Alencar Instituto de Matemática, Universidade Federal de Alagoas Gregório Silva Neto Instituto de Matemática, Universidade Federal de Alagoas

Differential Geometry mathscidoc:1701.10017

Arkiv for Matematik, 54, (1), 1-11, 2015.2
In this paper we prove a monotonicity formula for the integral of the mean curvature for complete and proper hypersurfaces of the hyperbolic space and, as consequences, we obtain a lower bound for the integral of the mean curvature and that the integral of the mean curvature is infinity.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 316 downloads ] [ 0 comments ]
@inproceedings{hilário2015monotonicity,
  title={Monotonicity formula for complete hypersurfaces in the hyperbolic space and applications},
  author={Hilário Alencar, and Gregório Silva Neto},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203641202622088},
  booktitle={Arkiv for Matematik},
  volume={54},
  number={1},
  pages={1-11},
  year={2015},
}
Hilário Alencar, and Gregório Silva Neto. Monotonicity formula for complete hypersurfaces in the hyperbolic space and applications. 2015. Vol. 54. In Arkiv for Matematik. pp.1-11. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203641202622088.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved